# SDR CA120113007

- Difficulty date: January 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 2,196 hours
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE FOUND ON LEADING EDGE OF RT FLAP, AND CORRESPONDING FLAP WELL AT WS 174 AND 187.
